# SDR SWAA2018121127589

- Difficulty date: December 2, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,229 hours, 24,539 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME ABOVE L1 DOOR CRACKED AT BS 311, LOWER EDGE.  REPAIRED STUB FRAME IAW SRM.
